# SDR YENA2023090601049

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,562 hours, 1,113 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Actuator
- Part number: HTE1900012
- Part serial: 07206015
- Condition: Failed
- Location: Fuel Shutoff
- Part time: 7,562 hours, 1,113 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) ' #1 LP FUEL SHUT OFF ACTUATOR WILL NOT CLOSE WITH ENG FIRE PUSH BUTTON SWITCH; REMOVED AND REPLACED #1 LP FUEL SHUT OFF ACTUATOR IAW AMM 28-24-51. OPS CHECK GOOD.'
